# SDR SWIA200718781

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 13,185 hours, 11,668 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6729 - SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  LUBED SERVICE DOOR OUTER HANDLE.  OPS CHECKS GOOD.
